Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finitely generated steady $ \mathfrak{N}$-semigroups

Author: Takayuki Tamura
Journal: Proc. Amer. Math. Soc. 41 (1973), 425-430
MSC: Primary 20M10; Secondary 06A50
MathSciNet review: 0327957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the author proves that $ S$ is a finitely generated steady $ \mathfrak{N}$-semigroup if and only if $ S$ is isomorphic to the direct product of a finite abelian group and the infinite cyclic semigroup; and also studies the homomorphisms of a finitely generated steady $ \mathfrak{N}$-semigroup into another.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10, 06A50

Retrieve articles in all journals with MSC: 20M10, 06A50

Additional Information

PII: S 0002-9939(1973)0327957-5
Keywords: (Finitely generated) $ \mathfrak{N}$-semigroups, power joined $ \mathfrak{N}$-semigroups, steady $ \mathfrak{N}$-semigroups, structure groups, prime elements to $ a$
Article copyright: © Copyright 1973 American Mathematical Society